MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422400
Medical Device Problem Codes Failure to Deliver (2338); Output Problem (3005)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device shutdown intermittently.No injury reported.
 
Additional Manufacturer Narrative
The investigation is still on-going.The results will be provided with a follo-up report.
 
Additional Manufacturer Narrative
The investigation was based on the reported event and logfile analysis of the affected babylog vn800 device.Additionally, the device was serviced via dräger technician onsite.It was reported that the system cable between the display and the ventilation unit was not routed properly.The root cause of the reported event did not correspond with a device malfunction but with an improperly routed system cable on site.It was reported that the display was mounted on the top of the bed and the ventilation unit was mounted on a ge warmer in this specific installation in this hospital.It was reported that no patient was involved.Therefore the event was assessed to be not reportable in accordance to the european meddev 2.12 rev.8 and the medical device regulation (mdr 2017/745).The dräger technician repositioned the system cable to prevent a further disconnection between display and ventilation unit.The results of this investigation did not reveal any new risks which are not covered by the product risk management file.
 
Event or Problem Description
It was reported that the device shutdown intermittently.No injury reported.

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key19318472
Report Number9611500-2024-00210
Device Sequence Number18036727
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)210310(93)8422400-03
Combination Product (Y/N)N
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Device Catalogue Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown